BULLETIN of the

POLISH ACADEMY of SCIENCES

TECHNICAL SCIENCES

BULLETIN of the POLISH ACADEMY of SCIENCES: TECHNICAL SCIENCES
Volume 52, Issue 1, March 2004
Issue Index Authors Index Scope Index Web Info

Aims&Scope Subscription Authors' guide Editors
topics in coverinfo.pdf - 200 KB

 
 
pp 25 - 30
Paper in PDF - 200 KB
 
Constrained controllability of semilinear systems with multiple delays in control
J. KLAMKA
 
In the present paper .nite-dimensional, stationary dynamical control systems described by semilinear ordinary di.erential state equations with multiple point delays in control are considered. In.nite-dimensional semilinear stationary dynamical control systems with single point delay in the control are also discussed. Using a generalized open mapping theorem, su.cient conditions for constrained local relative controllability are formulated and proved. It is generally assumed, that the values of admissible controls are in a convex and closed cone with vertex at zero. Some remarks and comments on the existing results for controllability of nonlinear dynamical systems are also presented.
 
Keywords:
controllability, nonlinear control systems, semilinear control systems, constrained controls, delayed control systems.

 
 
Issue Index
Authors Index
Scope Index  Web Info

Aims&Scope Subscription Authors' guide Editors
Copyright Bulletin of the Polish Academy of Sciences: Technical Sciences

24 May 2004, site prepared  by KZ